# SDR IPXA2015081892492

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 23,713 hours, 16,330 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 3987865
- Part serial: 6306
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:IN, CREW REPORTED AFT CABIN TEMP CONTROL U/S.  R & R V3 AFT CABIN TRIM AIR MODULATING VALVE IAW AMM 21-61-07-4, REV 113.01 08/03/15.  EFF REF IPC 21-61-07-10, ITEM 155K.
